# SDR UALA2011072703879

- Difficulty date: July 26, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,427 hours, 11,075 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 119
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV EICAS MESSAGE APPEARED TWICE ON DESCENT.  MESSAGE WENT AWAY AFTER 30 SECONDS.  REPLACED HPSOV AND HPCV IAW AMM, IDLE RUN CHECKED OKAY.
